MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSURE SP NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA CAPSURE SP NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 559445
Medical Device Problem Codes Pacing Problem (1439); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: 6947m55 lead implanted: (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) possibly delivered inappropriate anti-tachycardia pacing (atp) for supra ventricular tachycardia (svt).The crt-d detected the episodes as ventricular tachycardia (vt).It was also reported that the right atrial (ra) lead exhibited undersensing which resulted in inappropriate pacing and inhibition of pacing.The crt-d and ra lead remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id dtpb2qq.Serial# (b)(6).Implanted: (b)(6) 2024: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported via follow-up with the clinic that the crtd therapies were deemed appropriate.

Brand Name
CAPSURE SP NOVUS LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24290287
Report Number2649622-2026-03643
Device Sequence Number10247630
Product Code DTB
UDI-Device Identifier00613994250230
UDI-Public(01)00613994250230(17)131024
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/24/2013
Device Model Number559445
Device Catalogue Number559445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/24/2026
Date Device Manufactured03/29/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTPB2QQ CRT-D, 429888 LEAD.
Patient Age85 YR
Patient SexFemale
Patient Weight70 KG